Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON SOME PROPERTIES OF THE CAUCHY TYPE INTEGRAL OPERATOR

Annotation

In this paper we consider and prove properties of the Cauchy type integral operator (uniform continuity and closure of the image of the operator).

Keywords

integral operator; equicontinuous set; weak convergence; measure of non-compactness

Full-text in one file

Download

UDC

517.95

Pages

1021-1023

References

1. Borisovich Yu.G., Gel'man B.D., Myshkis A.D., Obukhovskiy V.V. Vvedenie v teoriyu mnogoznachnykh otobrazheniy i differentsial'nykh vklyucheniy. M.: KomKniga, 2005. 2. Obukhovskiy V.V., Petrosyan G.G. O zadache Koshi dlya funktsional'no-differentsial'nogo vklyucheniya drobnogo poryadka s impul'snymi kharakteristikami v banakhovom prostranstve // Vestnik VGU. Seriya: FM. Voronezh, 2013. № 1. S. 192-209.

Received

2015-05-15

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.